So...I feel weird. Not bad and not sick but just weird. I've been taking my T4 (genric Synthroid) since Wednesday, I believe. I hadn't really noticed any symptoms. Or rather, I noticed symptoms but I didnt want to verbalize anything. yet. Even at my age, I have a fast metabolism and I figured I would start seeing signs of a difference this weekend. And I did. I think. Of course, they could just be coincidence too. But here's what's been going on. Everyone who knows me knows I'm an insomniac. I whine about it all the time. But sometimes I take seroquel (which I hate) to help me sleep. Seroquel doesnt help me sleep ALL through the night, sometimes I still wake up, but at least I get some sleep. And of course, I'm groggy as hell in the am, hence the starbucks addiction.
But anyway. Since we've been back from vacation I've been taking Seroquel practically every night. And a weird thing is happening. To be sure, I'm still waking up in the middle of the night, but <gasp> I don't need a nap during the day. Isn't that weird? So, not only am I not sleeping well at night, I am not needing a nap (or two) during the day. That was my first micro-clue that something weird was happening.
Last night was the worst night yet for not sleeping. I roamed the house, laid on the couch, played with my Droid, etc. I dozed from about 4am to 7am. Even with all that lack of sleep, I'm still not sleepy! Ok but back to thing #2. I was running some errands today and I noticed I felt weird. I can't find a word to explain it: kinda thirsty, kinda like i have a rock in my stomach, kinda fluttery. Kinda weird, isn't it? My moods have been ok the past two days but physically I feel, strange. So, i'm guessing that is the medicine coursing through me and starting to work?
My new friend Steph at Annoyingly Domestic, http://www.annoyinglydomestic.com/, sent me a list of thyroid sites to check out. I thought I had ready every site, so this is great new information! I'm just beginning to go through them, so I'll post more on that later.
i'll keep on keepin on...